MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT

VYAIRE MEDICAL AIRLIFE ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT
Model Number AIRLIFE® ARTERIAL BLOOD SAMPLER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the airlife® arterial blood sampler experienced not pumping up.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Customer did not sent pictures or the physical sample, additionally the device history record for the reported lot number was reviewed but no issues were found.However the lot number 0004165763 is related to other complaints with the same issue.Therefore, the defect was confirmed, pma/ 510(k): enforcement discretion.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE ARTERIAL BLOOD SAMPLER
Common Device Name
ARTERIAL BLOOD SAMPLING KIT
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12561422
Report Number8030673-2021-00199
Device Sequence Number16453976
Product Code OFP
UDI-Device Identifier10190752155084
UDI-Public(01)10190752155084(10)0004165763
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE® ARTERIAL BLOOD SAMPLER
Device Catalogue Number9025TRU
Device Lot Number0004165763
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1